# SDR WVER2017051811

- Difficulty date: May 18, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 27,174 hours, 20,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301015
- Condition: Corroded
- Location: Fuselage
- Part time: 27,174 hours, 20,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9.0 FLOORBEAM AT FS 1031.0 IS CORRODED ON UPPER SURFACE.
